Indonesian Journal of Combinatorics

Indonesian Journal of Combinatorics (IJC) publishes current research articles  in any area of combinatorics and graph theory such as graph labelings, optimal network problems, metric dimension, graph coloring, rainbow connection and other related topics.

IJC is published by the Indonesian Combinatorial Society (InaCombS), CGANT Research Group Universitas Jember (UNEJ), and Department of Mathematics Universitas Indonesia (UI).

All papers will be refereed in the normal manner of mathematical journals to maintain the high standards. IJC is an open access journal. Full-text access to all papers is available for free.

This journal is sponsored by Indonesian Mathematical Society (IndoMS) and Faculty of Mathematics and Natural Sciences - Institut Teknologi Bandung (ITB) Indonesia.


Vol 1, No 2 (2017)

Table of Contents

Articles

Roslan Hasni, S. Matarneh, Almothana Azaizeh
PDF
47-54
Chula Jayawardene, Lilanthi Samarasekara
PDF
55-63
Bommanahal Basavanagoud, Shreekant Patil
PDF
64-77
Salman Ghazal
PDF
78-81
Muhammad Imran, Adnan Aslam, Sohail Zafar, Waqas Nazeer
PDF
82-91